As I see it…

I have a huge fibroid tumor in my uterus and I had a biopsy last month and then the nurse told me how big it is… 6cm in diameter, which if you were to measure it, that would be about the size of a baseball.  So then she said they could try to make it smaller by putting me on hormones.  So she put me on some birth control pill that begins with a V. (can’t remember the name).  After I started taking it on the first day of my period, my period went for a much longer time than usual, try twice as long… 10 days when it is usually only about 5 days.  Granted, it was much lighter but it was 10 days long.  I stopped taking that medicine and then decided to avoid doing anything else with it.  Maybe it will just get smaller and stop being painful.  So far the periods are just as painful and sometimes I have crampy feelings after the period is over. I was thinking of trying to have another baby and I don’t know if it will give me another miscarriage…

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google+ photo

You are commenting using your Google+ account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s

Tag Cloud

%d bloggers like this: